heartburn,trouble walking,memory loss, How long do the side effects last???
I find that taking coq10 daily really helped me with the side effects. They don't just go away.
Yes but try coQ10 or ask to be switched to a different statin before you make a life altering change. Diet and exercise will only account for 10% and naicin will damage your stomach within 2 years because it is an acid and it only works at very high doses . Your doctor wouldn't have prescribed it unless the benefit out weigh the risk. Pain will go away but a massive heart attack or stroke will not. Your an adult it's your life or your funeral!
This Answer is NOT intended to replace your Doctor's treatment.
However, many people are not aware there are alternatives to statins. I've had borderline to high BP for many years. I've resisted going on statins due to the many side effects I hear. My endocrinologist (diabetes) is always after me to lower my BP/cholesterol. I've been on diuretics for years and really don't think they've done anything for me. My last reading a couple months ago was 178/90 ... too high.
So I read about what natural products I could use ... something few MD are going to know or tell you about. I came across very impressive reviews on policosanol .. a natural herb that comes from sugar cane. I bought a few bottles of 20mg and take one a day ... it's cheap! I got it at Swanson.
And the results? WOWSER!!! I got a reading today and I was 124/70. I haven't been that low for as long as I can remember. Before you rush out and buy it ... check it out as best you can and with your Doctor to see if it interferes with other meds. I've been taking it for about 40 days.
I don't know if this info is helpful to you ... hopefully it may also be helpful to others reading this thread.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Sep 2015 • 5 answers
Updated 26 Jul 2014 • 1 answer
Updated 15 Feb 2015 • 2 answers
Updated 14 Oct 2017 • 2 answers
Updated 11 Sep 2018 • 1 answerFAQ by Drugs.com